# SDR 98UAL900355

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: B-Hyd Syst
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

B-HYDRAULIC SYSTEM LOW PRESSURE LIGHT CAME ON IN FLIGHT AFTER LOSS OF B-HYDRAULIC SYSTEM QUANTITY.  *S/D*  AIRCRAFT MAINTENANCE TECHNICIAN FOUND T-FITTING LEAKING IN THE RIGHT WHEEL WELL.  SECURED FITTING.  FILLED AND PRESSURE CHECKED, NO LEAKS FOUND.  ALSO, REPLACED B-SYSTEM ELECTRIC AND ENGINE DRIVEN PUMP, BOTH B-SYSTEM CASE DRAIN FILTERS.  OPS CHECK GOOD.
